# SDR UPS99829229

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON FRAME UNDERSIDE AT STA 1705 BETWEEN L20 AND L21 RT SIDE.  REMOVED CORRODED IAW DC-8 SRM 51-1-8 OUT OF LIMITS, REO REC, FABBED DOUBLER ALODINED AND PRIMED IAW DC-8 SRM 51-1-8, INSTALLED IAW REO 06 410.
